ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.

Bera, Sayani and Verma, Kaushal (2018) Some aspects of shift- like automorphisms of C-k. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 128 (1).

Haridas, Pranav and Verma, Kaushal (2015) Quadrature Domains in C-n. In: COMPUTATIONAL METHODS AND FUNCTION THEORY, 15 (1). pp. 125-141.

Balakumar, GP and Verma, Kaushal (2013) Some regularity theorems for CR mappings. In: Mathematische Zeitschrift, 274 (1-2). pp. 117-144.

Chakrabarti, Debraj and Verma, Kaushal (2013) Condition R and proper holomorphic maps between equidimensional product domains. In: ADVANCES IN MATHEMATICS, 248 . pp. 820-842.

Shafikov, Rasul and Verma, Kaushal (2012) Holomorphic Mappings between Domains in C-2. In: Canadian Journal of Mathematics, 64 (2). pp. 429-454.

Mahajan, Prachi and Verma, Kaushal (2012) Some Aspects of the Kobayashi and Carath,odory Metrics on Pseudoconvex Domains. In: Journal of Geometric Analysis, 22 (2). pp. 491-560.

Verma, Kaushal (2012) Domains in complex surfaces with a noncompact automorphism group - II. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 27 (4). pp. 523-546.

Verma, Kaushal (2009) A characterization of domains in C 2 with noncompact automorphism group. In: Mathematische Annalen, 344 (3). pp. 645-701.

Seshadri, Harish and Verma, Kaushal (2009) On the compactness of isometry groups in complex analysis. In: Complex Variables, 54 (3-4). pp. 387-399.

Seshadri, Harish and Verma, Kaushal (2008) Domains in complex surfaces with non-compact automorphism groups. In: Journal of Mathematical Analysis and Applications, 337 (2). pp. 1273-1283.

Seshadri, Harish and Verma, Kaushal (2006) A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $C^n$. In: Comptes Rendus Mathematique, 342 (6). pp. 427-430.

Shafikov, Rasul and Verma, Kaushal (2006) Boundary regularity of correspondences in C-n. In: Proceedings Mathematical Sciences, 116 (1). pp. 59-70.

Seshadri, Harish and Verma, Kaushal (2006) On isometries of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains. In: Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 5 (3). pp. 393-417.

This list was generated on Wed Jun 20 19:19:54 2018 IST.